# SDR C2XA06IA051

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 13,876 hours, 10,405 cycles
- Engine: Allsn AE3007A
- Engine time: 12,737 hours, 9,727 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retainer
- Part number: AS3217147
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

IAH - FLIGHT 2971, THE CREW REPORTED LOSS OF ENGINE TWO OIL QUANTITY AND PRESSURE. THE CREW SHUT DOWN THE NUMBER TWO ENGINE, AND RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR GENERATOR GARLOCK SEAL.  OPERATIONAL AND LEAK CHECKS WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
